We consider the Reidemeister torsion associated with –representations of a knot group. A bifurcation point in the –character variety of a knot group is a character which is given by both an abelian –representation and a nonabelian one. We show that there exist limits of the non-acyclic Reidemeister torsion at bifurcation points and the limits are expressed by using the derivation of the Alexander polynomial of the knot in this paper.
"Limit values of the non-acyclic Reidemeister torsion for knots." Algebr. Geom. Topol. 7 (3) 1485 - 1507, 2007. https://doi.org/10.2140/agt.2007.7.1485